# SDR C2XA11RI169

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 24,468 hours, 13,238 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 229887
- Condition: Defective
- Location: Nr 1 Plyon
- Part time: 24,470 hours, 13,239 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4489 EWR-JAX CREW REPORTED E1 FIRE DETECT MESSAGE ON EICAS DURING TAKEOFF.  CREW PERFORMED AIR RETURN BACK TO EWR WITHOUT INCIDENT.  EWR MX PERFORMED ALL ELECTRICAL CHECKS OUTLINED IN FIM 26-11-00-810-803-A WITH NO FAULTS NOTED.  MX REMOVED AND REPLACED ENG 1 AND ENG 1 PYLON FIRE LOOPS IAW EMB145XR AMM 26-11-01 AND 26-11-02.  INSPECTED VISIBLE HARNESSES WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
